RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 17, Number 1  


On the uniqueness of a cycle in an asymmetric $3$-dimensional model of a molecular repressilator
N. B. Ayupova, V. P. Golubyatnikov
3
Numerical realization of the algorithm of reconstruction of an inhomogeneous medium for an X-ray tomography problem
E. Yu. Balakina
8
An optimal control problem for a stationary flow of a Jeffreys medium with slip boundary condition
E. S. Baranovskii
18
$4$-crystals and quasicrystals
R. M. Garipov, M. S. Kotel'nikova
28
Numerical modeling of the integro-differential Korteweg–de Vries–Burgers equation
N. I. Gorbenko
36
On a boundary value problem for a nonlinear heat equation in the case of two space variables
A. L. Kazakov, P. A. Kuznetsov
46
On the numerical simulation of filtration combustion of gases on multi-core computing systems
T. A. Kandryukova, Yu. M. Laevsky
55
Optimal control of the rigidity of an inclusion in an elastic body
P. V. Karaul'nyi
65
Estimation of the diffusion-capacitive parameters of a coal bed by the data of gas pressure measuring in a borehole based on inverse problem solving
L. A. Nazarova, L. A. Nazarov, A. L. Karchevsky, M. Vandamme
78
Regression models in the classification problem
V. M. Nedel'ko
86
Conservation laws of shallow water theory and the Galilean relativity principle
V. V. Ostapenko
99
On one model of anisotropic creep of materials
N. I. Ostrosablin
114
Direct and inverse problems of acoustic sounding in a layered medium with discontinuous parameters
A. A. Sedipkov
120
On the solvability of special systems of one-dimensional loaded parabolic equations and composite-type systems with Cauchy data
I. V. Frolenkov, G. V. Romanenko
135
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020